# SDR JGVR201609210003

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 9,033 hours, 5,967 cycles
- Engine: Pwc PW306C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 07ND780035
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OUTER SKIN OF THE LT AND RT THRUST REVERSER BUCKETS.  SUGGEST PAINTING WITH A HIGHER TEMPERATURE CORROSION RESISTANT PAINT SIMILAR TO WHAT IS USED ON THE INSIDE OF THE AFTER BODIES.
